# SDR DJFA2006235

- Difficulty date: April 25, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 6,346 hours, 5,160 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIP ID NR 1010703, FOLLOWING SELECTION OF FLAPS FROM (0) DEGREES TO (10) DEGREES WHILE ON APPROACH, THE CREW RECEIVED A FLAP ASYMMETRY LIGHT AND FLAPS REMAINED AT (0) DEGREES.  CREW AGREED TO HAVE CFR TRUCKS ROLLED WHEN THE AC LANDED.  BEFORE FLAP HANDLE WAS MOVED BACK TO ZERO DEGREES FLAP ASYMMETRY LIGHT FLICKERED AND FLAPS EXTENDED TO (10) DEGREES.  AIRCRAFT WAS LANDED WITH FLAPS AT TEN DEGREES WITHOUT INCIDENT.  CFR RESPONSE WAS GIVEN ON LANDING.  MAINTENANCE ADJUSTED RT FLAP FOLLOW-UP SWITCH FOR CORRECT TRAVEL AND LT FLAP FOLLOW-UP SWITCH WAS ADJUSTED FOR CORRECT VOLTAGE AT MID-BOARD ASSY DETECTOR.  FOLLOWING SATISFACTORY VOLTAGE AND OPS CHECKS, AIRCRAFT WAS RETURNED TO SERVICE.
